# SDR DALA2023020400866

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FLOOR BEAM WEB AROUND THE COLLAR OF THE REINFORCEMENT STRAP ATTACHMENT FASTENERS BTW FR75 TO FR79 IN PASSENGER CABIN. CORRECTIVE ACTION: EXISTING ALTERATION INSTALLED PER EO 5320-01135. STC IS APPROVED FOR DAMAGE TOLERANCEIN ACCORDANCE WITH FAR25.47 AND 25.571. AS PER ER/A 604660-14, HAS BEEN COMPLIED WITH ER/A 604660-14 MATCHES JOB COMPLETE. (2611885)
